# SDR AALA2018100989055

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 72,097 hours, 9,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: L2 Door Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EPAS GREEN LIGHT WAS INOPERATIVE.  REPLACED THE BATTERY IAW MM 52-11-20.  OPS CHECKED NORMAL.
